# SDR UALA2011070703381

- Difficulty date: July 7, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,048 hours, 10,597 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRIVEN HYDRAULIC PUMP SUPPLY, RETURN LINES SHROUD SHOWS HYDRAULIC LEAK.  LEAK APPEARS TO BE FROM PYLON ATTACHMENT LINES.  PRESSURIZED NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND NO LEAKS FOUND.  CLEANED AREA OFF RESIDUAL LEAK.
